# SDR VGQY2011011500005

- Difficulty date: January 15, 2011
- Submitted: February 1, 2011
- Operation: General aviation
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N220AU
- Make and model: Doug DC-10-10
- Aircraft serial: 46501
- Aircraft time: 36,916 hours, 10,657 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Balance Weight
- Part number: NLC60353
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORZ STAB O/B ELEVATOR BALANCE WEIGHT AFT EDGE FOUND WITH ONE (1) INCH CRACKED.  TRIMMED OUT DAMAGED AREA ON LT HORIZONTAL STABILIZER FAIRING AS PER DC-10 SRM 55-00-01 FIGURE 3 VOLUME I REVISION 97.  FABRICATED REPAIR DOUBLER AND FILLER  AS PER SRM 55-00-01 FIGURE 3 VOLUME I REVISION 97 USING MATERIAL 7075T6-0.050".  INSTALLED REPAIR DOUBLER AND FILLER AS PER SRM 55-00-01 FIGURE 3 VOLUME I REVISION 97.
